# SDR USAA2010041390786

- Difficulty date: April 4, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,856 hours, 17,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON TOP OF FLOORBEAM BETWEEN FR66 TO FR69, Y1292.  REPLACED FLOORBEAM BETWEEN FR66 TO FR69, Y1292 IAW A319 SRM 51-42-00 & AIRBUS DRAWING 18D53472816.
